Alert archive / Nevada / Wind Advisories in 2009

Wind Advisory 20, NWS Elko, NV

October 11, 2009Elko County, Nevada

NWS Elko, NV issued this wind advisory at Oct 11, 2009, 5:27 AM PDT for Elko County, Nevada. It took effect at Oct 11, 2009, 9:00 AM PDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Oct 11, 2009, 5:27 AM PDT (12:27 UTC)
In effect from
Oct 11, 2009, 9:00 AM PDT
Expired
Oct 11, 2009, 9:00 PM PDT
In force
12 hr
Issued by
NWS Elko, NV

County Elko County, NV

The radar

The Elko radar (KLRX), 129 km from the middle of the area, began a volume at 12:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Elko, NV (KLKN), launched 12:00Z, 0.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 12:00Z on 2009-10-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 12:00Z on 2009-10-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1830 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KLKN 111227
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
527 AM PDT SUN OCT 11 2009


NVZ032-120030-
/O.CAN.KLKN.WI.Y.0019.091012T1600Z-091013T0400Z/
/O.NEW.KLKN.WI.Y.0020.091011T1600Z-091012T0400Z/
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
INCLUDING THE CITIES OF...ELKO...SPRING CREEK...CARLIN...WELLS
527 AM PDT SUN OCT 11 2009

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PDT
THIS EVENING...
...WIND ADVISORY FOR MONDAY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PDT THIS
EVENING. 

WEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 45 MPH CAN BE
EXPECTED ACROSS PORTIONS OF ELKO COUNTY LATER THIS MORNING THROUGH
THE AFTERNOON. THE STRONGEST WINDS WILL BE EAST OF THE RUBY
MOUNTAINS AND EAST HUMBOLDT RANGE...INCLUDING AREAS LIKE CLOVER
AND RUBY VALLEYS AS WELL AS US HIGHWAY 93 FROM JUST WEST OF SPRUCE
MOUNTAIN NORTH TO WELLS. OTHER ROADS INCLUDE STATE ROUTE 229 AND
767 INCLUDING SECRET PASS SOUTH TO RUBY VALLEY.

ALTHOUGH MOST AREAS WILL SEE GUSTS AROUND 45 MPH...LOCALLY HIGHER
GUSTS TO 55 MPH WITH STRONG CROSS WINDS CAN BE ANTICIPATED IN SOME
OF THE MORE WIND PRONE AREAS...WHICH MAY INHIBIT TRAVEL. MOTORISTS
TRAVELING HIGH PROFILE VEHICLES ALONG THE ABOVE LISTED ROADS
SHOULD EXERCISE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NVZ031-120030-
/O.CAN.KLKN.WI.Y.0019.091012T1700Z-091013T0200Z/
/O.NEW.KLKN.WI.Y.0020.091011T1700Z-091012T0200Z/
NORTHERN ELKO COUNTY-
INCLUDING THE CITIES OF...JACKPOT...WILDHORSE...OWYHEE
527 AM PDT SUN OCT 11 2009

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PDT
THIS EVENING...
...WIND ADVISORY FOR MONDAY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PDT THIS
EVENING. 

WEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 45 MPH CAN BE
EXPECTED ACROSS PORTIONS OF NORTHERN ELKO COUNTY LATER THIS
MORNING THROUGH THE AFTERNOON. THE GREATEST EFFECT THE WIND WILL
HAVE WILL BE ALONG HD SUMMIT ON US HIGHWAY 93...EAST OF SUMMER
CAMP RIDGE.

ALTHOUGH MOST AREAS WILL SEE GUSTS AROUND 45
MPH...LOCALLY HIGHER GUSTS TO 55 MPH WITH STRONG CROSS WINDS CAN
BE ANTICIPATED IN SOME OF THE MORE WIND PRONE AREAS...WHICH MAY
INHIBIT TRAVEL. MOTORISTS TRAVELING HIGH PROFILE VEHICLES ALONG
THE ABOVE LISTED ROADS SHOULD EXERCISE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
2 follow-up statements
000 
WWUS75 KLKN 112139
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
239 PM PDT SUN OCT 11 2009

NVZ013-035-120945-
/O.NEW.KLKN.WI.Y.0021.091012T2000Z-091013T0300Z/
NORTHERN NYE COUNTY-WHITE PINE COUNTY-
INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL
239 PM PDT SUN OCT 11 2009

...WIND ADVISORY IN EFFECT FROM 1 PM TO 8 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 1 PM TO 8 PM PDT MONDAY. 

TERRAIN ENHANCEMENT OF THE WINDS IS ANTICIPATED. EXPECTING THE
STRONGEST WINDS TO MATERIALIZE OVER EASTERN NORTHERN NYE AND ACROSS
THE STEPTOE VALLEY ALONG ROUTE 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NVZ032-120400-
/O.CON.KLKN.WI.Y.0020.000000T0000Z-091012T0400Z/
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
INCLUDING THE CITIES OF...ELKO...SPRING CREEK...CARLIN...WELLS
239 PM PDT SUN OCT 11 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

WEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 45 MPH CAN BE
EXPECTED ACROSS PORTIONS OF ELKO COUNTY LATER THIS MORNING
THROUGH THE AFTERNOON. THE STRONGEST WINDS WILL BE EAST OF THE
RUBY MOUNTAINS AND EAST HUMBOLDT RANGE...INCLUDING AREAS LIKE
CLOVER AND RUBY VALLEYS AS WELL AS US HIGHWAY 93 FROM JUST WEST
OF SPRUCE MOUNTAIN NORTH TO WELLS. OTHER ROADS INCLUDE STATE
ROUTE 229 AND 767 INCLUDING SECRET PASS SOUTH TO RUBY VALLEY.

ALTHOUGH MOST AREAS WILL SEE GUSTS AROUND 45 MPH...LOCALLY HIGHER
GUSTS TO 55 MPH WITH STRONG CROSS WINDS CAN BE ANTICIPATED IN
SOME OF THE MORE WIND PRONE AREAS...WHICH MAY INHIBIT TRAVEL.
MOTORISTS TRAVELING HIGH PROFILE VEHICLES ALONG THE ABOVE LISTED
ROADS SHOULD EXERCISE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NVZ031-120200-
/O.CON.KLKN.WI.Y.0020.000000T0000Z-091012T0200Z/
NORTHERN ELKO COUNTY-
INCLUDING THE CITIES OF...JACKPOT...WILDHORSE...OWYHEE
239 PM PDT SUN OCT 11 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING. 

WEST WINDS OF 25 TO 35 MPH WITH GUSTS AROUND 45 MPH CAN BE
EXPECTED ACROSS PORTIONS OF NORTHERN ELKO COUNTY LATER THIS
MORNING THROUGH THE AFTERNOON. THE GREATEST EFFECT THE WIND WILL
HAVE WILL BE ALONG HD SUMMIT ON US HIGHWAY 93...EAST OF SUMMER
CAMP RIDGE.

ALTHOUGH MOST AREAS WILL SEE GUSTS AROUND 45 MPH...LOCALLY HIGHER
GUSTS TO 55 MPH WITH STRONG CROSS WINDS CAN BE ANTICIPATED IN
SOME OF THE MORE WIND PRONE AREAS...WHICH MAY INHIBIT TRAVEL.
MOTORISTS TRAVELING HIGH PROFILE VEHICLES ALONG THE ABOVE LISTED
ROADS SHOULD EXERCISE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
000 
WWUS75 KLKN 120359
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
859 PM PDT SUN OCT 11 2009

NVZ032-120500-
/O.EXP.KLKN.WI.Y.0020.000000T0000Z-091012T0400Z/
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
INCLUDING THE CITIES OF...ELKO...SPRING CREEK...CARLIN...WELLS
859 PM PDT SUN OCT 11 2009

...WIND ADVISORY FOR SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY WILL
EXPIRE AT 9 PM PDT THIS EVENING...

THE WIND ADVISORY FOR SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY WILL
EXPIRE AT 9 PM PDT THIS EVENING. WINDS HAVE DIMINISHED ACROSS THE AREA.


$$

NVZ013-035-121600-
/O.CON.KLKN.WI.Y.0021.091012T2000Z-091013T0300Z/
NORTHERN NYE COUNTY-WHITE PINE COUNTY-
INCLUDING THE CITIES OF...TONOPAH...ELY...RUTH...MCGILL
859 PM PDT SUN OCT 11 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM PDT MONDAY
FOR NORTHERN NYE AND WHITE PINE COUNTIES...

A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM PDT MONDAY FOR
NORTHERN NYE AND WHITE PINE COUNTIES. SOUTHERLY WINDS INCREASE TO
25 TO 35 MPH MIDDAY...WITH GUSTS TO 45 MPH IN THE AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
REA

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Oct 11, 2:55 AM PDT, 2 hours 32 minutes earlier.

Area forecast discussion, Oct 11, 2:55 AM PDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
255 AM PDT SUN OCT 11 2009

.SYNOPSIS...A FRONTAL SYSTEM WILL BE SLOWLY MOVING SOUTH TODAY.
BREEZY TO WINDY CONDITIONS WILL RESULT LATER THIS MORNING AND
AFTERNOON...ESPECIALLY ACROSS EAST FACING SLOPES IN ELKO COUNTY.
AN ISOLATED CHANCE FOR LIGHT RAIN AND SNOW SHOWERS EXISTS OVER
EXTREME EASTERN ELKO COUNTY. BREEZY CONDITIONS WILL PERSIST IN THE
SOUTH CENTRAL PORTIONS OF THE FORECAST AREA MONDAY...WITH MORE
UNSETTLED WEATHER EXPECTED FOR TUESDAY AND WEDNESDAY.

&&

.SHORT TERM...TODAY THROUGH MONDAY. A WEAK FRONTAL BOUNDARY WILL
SLOWLY CROSS THE FORECAST AREA TODAY. NOT TOO MUCH IN THE WAY OF
TEMPERATURE CHANGE WITH THIS SYSTEM...AND ONLY A FEW LIGHT RAIN OR
SNOW SHOWERS ARE ANTICIPATED ACROSS NORTHEAST ELKO COUNTY.
OTHERWISE...THE FORECAST AREA WILL SEE CLOUDS IN THE EAST AND
NORTH OF THE REGION...WITH GRADUALLY CLEARING SKIES FROM WEST TO
EAST AS THE DAY WEARS ON. BREEZY TO LOCALLY WINDY CONDITIONS CAN
BE EXPECTED ACROSS MUCH OF THE AREA LATE THIS MORNING THROUGH THE
AFTERNOON. MODEL GUIDANCE IS SHOWING A WEAKER PRESSURE GRADIENT
VERSUS THE LAST SEVERAL DAYS...BUT LOCAL MODEL GUIDANCE HAS BEEN
VERY CONSISTENT WITH INDICATING DECENT WINDS OF 25 TO 35 MPH
SUSTAINED FOR EAST FACING SLOPES IN ELKO COUNTY. HAVE THEREFORE
HOISTED A WIND ADVISORY FOR ZONES 31 AND 32 AS A RESULT FOR
LOCALES EAST AND NORTH OF THE CITY OF ELKO. WINDS ARE EXPECTED TO
DECREASE LATER ON THIS EVENING. ON MONDAY EXPECT A WEAK SHORTWAVE
RIDGE TO PUSH ACROSS WITH SOME WARMING ALOFT OUT AHEAD OF THE NEXT
WEATHER SYSTEM.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY. EXCELLENT AGREEMENT
BETWEEN THE LONG RANGE MODELS THIS MORNING. A LARGE LOW PRESSURE
TROUGH WILL SET UP OFF THE PAC NW COAST EARLY THIS WEEK PRODUCING A
MOIST SUBTROPICAL FLOW OVER THE WEST. MONDAY NIGHT THROUGH WEDNESDAY
MORNING...CENTRAL LOW PRESSURE WILL RETROGRADE FROM NEAR WASHINGTON
STATE BACK OUT OVER THE PACIFIC OFF THE CALIFORNIA COAST WHILE
DEEPENING. THIS WILL BE THE MAIN PLAYER IN FOR THE EXTENDED
FORECAST. MODELS DIFFER IN QPF AMOUNTS LIKELY DUE TO SOUTHWEST FLOW
ALOFT. THE GFS IS INDICATING A HIGH POP / LOW QPF SOLUTION WHILE THE
NAM IS SUGGESTING ABOUT ONE-QUARTER INCH QPF TUESDAY NIGHT. THE
ECMWF IS DEPICTING AROUND ONE-HALF INCH OF QPF POSSIBLE IN ANY GIVEN
LOCATION TUESDAY NIGHT THRU WEDNESDAY AS THE SHORTWAVE EJECTS INTO
THE MEAN FLOW ALOFT. SHOWERS MAY LINGER INTO WEDNESDAY EVENING
HOWEVER SUBSTANTIAL RIDGING IS PROGGED FOR THURSDAY THROUGH SATURDAY
AS DRYING RETURNS. SNOW LEVELS SHOULD BE AROUND 8000 FEET FOR THE
MOST PART MONDAY NIGHT THROUGH WEDNESDAY IN SOUTHWEST FLOW ALOFT.
FORECAST IS ESSENTIALLY ON TRACK WITH LATEST MODEL RUN DEPICTION.
WILL MAKE ONLY MINOR ADJUSTMENTS.

&&

AVIATION....VFR CONDITIONS WILL CONTINUE THROUGH MONDAY. LOW
PRESSURE WILL BRUSH NEVADA TODAY CREATING BREEZY TO WINDY CONDITIONS
ACROSS MUCH OF NORTHERN AND EAST CENTRAL NEVADA. THIS
AFTERNOON...WINDS WILL BE STRONGEST OVER THE NORTHEAST PART OF THE
STATE AND EAST OF THE RUBY MOUNTAINS. GUSTS TO 30 MPH ARE POSSIBLE
AT KEKO AND UP TO 40 MPH AT KELY. WEAK HIGH PRESSURE WILL BUILD
ACROSS THE AREA ON MONDAY AHEAD OF THE NEXT LOW PRESSURE
SYSTEM...THIS ONE MOVING UP FROM THE SOUTHWEST.

&&

.FIRE WEATHER...A WEAK FRONT WILL CROSS THE REGION
TODAY...BRINGING BREEZY TO LOCALLY WINDY CONDITIONS TO MUCH OF THE
FORECAST AREA. ONLY A FEW SHOWERS ARE EXPECTED ACROSS EXTREME
NORTHEAST ELKO COUNTY THIS MORNING AND AFTERNOON...OTHERWISE ALL
AREAS WILL REMAIN DRY. WEAK HIGH PRESSURE WILL MOVE ACROSS THE
AREA MONDAY...KEEPING THE WEATHER DRY. WILL SEE CONTINUED BREEZY
WINDS IN THE SOUTH...ACROSS ELY AND NORTHERN NYE COUNTY. MINIMUM
RH VALUES WILL REMAIN ABOVE 15 PERCENT MONDAY. TUESDAY AND
WEDNESDAY WILL BE UNSETTLED AND WET AS A WEATHER SYSTEM MOVES
ACROSS THE AREA FROM WEST TO EAST. HIGH PRESSURE IS EXPECTED TO
BUILD BACK INTO THE WEST FOR THE LATTER PORTIONS OF THE WEEK.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM TO 7 PM PDT MONDAY FOR NVZ031.

WIND ADVISORY FROM 9 AM TO 9 PM PDT MONDAY FOR NVZ032.

&&

88/92/92
Hazardous weather outlook, Oct 11, 4:06 AM PDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
406 AM PDT SUN OCT 11 2009

NVZ013-030>037-121200-
NORTHERN NYE COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
406 AM PDT SUN OCT 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NEVADA...NORTH
CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST NEVADA AND SOUTH
CENTRAL NEVADA.

.DAY ONE...TODAY AND TONIGHT.

A WEAK COLD FRONT WILL BRUSH ACROSS NORTHEASTERN NEVADA THIS
MORNING AND AFTERNOON BRINGING ISOLATED RAIN AND SNOW SHOWERS ACROSS THE
EXTREME NORTHEASTERN PORTION OF ELKO COUNTY...MAINLY IN THE AREA
BETWEEN JARBIDGE AND JACKPOT...AND JUST NORTH OF MONTELLO. SNOW
LEVELS ARE EXPECTED TO BE ABOVE THE 6500 FOOT LEVEL.

STRONG WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WITH
LOCALLY HIGHER GUSTS WILL BE COMMON ACROSS PORTIONS OF ELKO
COUNTY...ESPECIALLY ALONG EAST FACING SLOPES. AS A RESULT...A WIND
ADVISORY HAS BEEN ISSUED FOR THESE AREAS. FOR MORE INFORMATION ON
THIS ADVISORY AND THE SPECIFIC LOCATIONS AFFECTED BY THE
WINDS...PLEASE SEE RNONPWLKN FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

LATE MONDAY NIGHT INTO TUESDAY ANOTHER...MUCH WETTER WEATHER SYSTEM
WILL PUSH INTO NEVADA. THIS SYSTEM HAS THE POTENTIAL TO BRING
MODERATE AMOUNTS OF VALLEY RAIN AND HIGH ELEVATION SNOW TO MUCH OF
NORTHERN AND CENTRAL NEVADA TUESDAY AFTERNOON THROUGH WEDNESDAY
EVENING. SNOW LEVELS ARE EXPECTED TO REMAIN ABOVE 8000 FEET. IN
ADDITION TO THE WET CONDITIONS...THIS STORM WILL BRING BREEZY WINDS
TO MUCH OF THE AREA TUESDAY AFTERNOON INTO WEDNESDAY. SOUTH TO
SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL BE
POSSIBLE DURING THIS TIME FRAME.

PLEASE VISIT US ON THE WEB AT WWW.WEATHER.GOV/ELKO OR STAY TUNED TO
NOAA WEATHER RADIO FOR UPDATES ON THIS UPCOMING STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER ACCORDING TO
STANDARD OPERATING PROCEDURE.

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 3:18 AM PDTWind AdvisoryLKNElko2 hr
Oct 11, 2:39 PM PDTWind AdvisoryLKNWhite Pine29 hr

Nearby

Wind Advisories in Nevada, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.